Items where Research Group is "Centre for Mathematical Biology" and Year is 1999
Number of items: 13.
Barrio, R. A. and Varea, C. and Aragón, J. L. and Maini, P. K. (1999) A two-dimensional numerical study of spatial pattern formation in interacting Turing systems. Bulletin of Mathematical Biology, 61 (3). pp. 483-505.
Crampin, E. J. and Gaffney, E. A. and Maini, P. K. (1999) Reaction and diffusion on growing domains: Scenarios for robust pattern formation. Bulletin of Mathematical Biology, 61 (6). pp. 1093-1120.
Dallon, J. C. and Sherratt, J. A. and Maini, P. K. (1999) Mathematical modelling of extracellular matrix dynamics using discrete cells: Fiber orientation and tissue regeneration. Journal of Theoretical Biology, 199 (4). pp. 449-471.
Gaffney, E. A. and Maini, P. K. and McCaig, C. D. and Zhao, M. and Forrester, J. V. (1999) Modelling corneal epithelial wound closure in the presence of physiological electric fields via a moving boundary formalism. IMA Journal of Mathematics Applied in Medicine and Biology, 16 (4). pp. 369-393.
Gaffney, E. A. and Maini, P. K. and Sherratt, J. A. and Tuft, S. (1999) The mathematical modelling of cell kinetics in corneal epithelial wound healing. Journal of Theoretical Biology, 197 . pp. 15-40.
Olsen, L. and Maini, P. K. and Sherratt, J. A. and Dallon, J. C. (1999) Mathematical modelling of anisotropy in fibrous connective tissue. Mathematical Biosciences, 158 (2). pp. 145-170.
Painter, K. J. and Maini, P. K. and Othmer, H. G. (1999) Stripe formation in juvenile Pomacanthus explained by a generalised Turing mechanism with chemotaxis. Proceedings of the National Academy of Science, 96 (10). pp. 5549-5554.
Sekimura, T. and Zhu, M. and Cook, J. and Maini, P. K. (1999) Pattern formation of scale cells in Lepidoptera by differential origin-dependent cell adhesion. Bulletin of Mathematical Biology, 61 (5). pp. 807-827.
Maini, P. K. (1999) Mathematical models in morphogenesis, In Mathematics Inspired by Biology. Springer-Verlag Lecture Notes in Mathematics, 1714 . Springer, Heidelberg.
Maini, P. K. (1999) Mathematical models for biological pattern formation, In On Growth and Form. In: Spatio-temporal Patterning in Biology. n/a, n/a (n/a). John Wiley & Sons Ltd, Chichester, West Sussex, pp. 111-128.
Sherratt, J. A. and Dallon, J. C. and Hofer, T. and Maini, P. K. (1999) Mathematical modelling of signalling in Dictyostelium discoideum. In: Microbial Signalling and Communication. n/a, n/a . Cambridge University Press, United Kingdom, pp. 241-254.
Bampfylde, C. J. (1999) Modelling rainforests. Masters thesis, University of Oxford.
Hollingsworth, T. D. (1999) Modelling rhizomania in sugar beet. Masters thesis, University of Oxford.